# SDR AALA202010279020

- Difficulty date: October 22, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 787-9
- Aircraft serial: 40639
- Aircraft time: 15,364 hours, 1,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  WHILE WORKING CARD 2803 FOUND WELS CONTROL UNIT BAD AT DOOR R2 FORWARD.  REPLACED WELS CONTROL UNIT AT R2 DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 33-51-07.
